Journal of Mathematics of Kyoto University

Singularities of the scattering kernel for convex obstacles

Hideo Soga

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 4 (1982), 729-765.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521678

Digital Object Identifier
doi:10.1215/kjm/1250521678

Mathematical Reviews number (MathSciNet)
MR685528

Zentralblatt MATH identifier
0511.35070

Citation

Soga, Hideo. Singularities of the scattering kernel for convex obstacles. J. Math. Kyoto Univ. 22 (1982), no. 4, 729--765. doi:10.1215/kjm/1250521678. https://projecteuclid.org/euclid.kjm/1250521678


Export citation